# SDR CKSA97018

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND LEVEL 2 CORROSION, STA 1480 LEFT SIDE LOWER FILLET ATTACH ANGLE CORRODED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  INSTALLED REPAIR ON LOWER FILLET ATTACH ANGLE LEFT SIDE, STA 1480 IAW B747 SRM 53-50-04 FIGURE 2.  NON-ROUTINE TASK CARD NR 94145.
